# SDR 2012FA0000565

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: General aviation
- Aircraft: N57AF
- Make and model: Cessna 172RG
- Aircraft serial: 17281046
- Aircraft time: 9,812 hours
- Engine: Lyc O360F1A6
- System (JASC): 2400 · Electrical Power System
- Part: Alternator
- Part number: 991059111
- Part serial: HL040926
- Condition: Defective
- Part time: 1,000 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW VOLTAGE OF 22 VOLTS AND PERFORMED AN EMERGENCY LANDING.  GROUND CHECK OF ALTERNATOR IDENTIFIED IT DEFECTIVE.  ALTERNATOR WAS REPLACED.
